Ad

Alfsengi juni kwalificatiewedstrijd

6/27/21

Sunday (Jun 27, 2021)
Time Code Test
09:30 Y2.T8 Tölt
09:45 Y2.T7 Tölt
10:00 Y2.T6 Tölt
10:15 Break ( 15 minutes )
10:30 Y2.T5 Tölt
10:50 Y2.T4 Loose Rein Tölt (Group)
11:15 Y2.T3 Tölt (Group)
12:00 Prijsuitreiking toltproeven ( 15 minutes )
12:15 Lunch Break ( 45 minutes )
13:00 Y2.V5 Four Gait
13:45 Y2.V3 Four Gait
14:30 Break ( 15 minutes )
14:45 Y2.V2 Four Gait (Group)
15:20 Y2.F2 Five Gait (Group)
16:00 Prijsuitreiking gangenproeven ( 15 minutes )

Page generated: 02:12:23 on Nov 27, 2021